# SDR AALA200801432

- Difficulty date: May 29, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY FLASHLIGHT AT FORWARD JUMP SEAT INOPERATIVE.  REPLACED BATTERIES FOR EMERGENCY FLASH LIGHT AT FORWARD JUMP SEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
